# SDR MALA040662

- Difficulty date: October 27, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,813 hours, 20,396 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Failed
- Location: A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, WHEN CREW TURNED ON SUPPLEMENTAL AC SYSTEM, A SMOKY HAZE IN CABIN.  MAINTENANCE CONFIRMED AC SYSTEM CAUSING PROBLEM.  MAINTENANCE REMOVED AND REPLACED BELT & COVER.
